# SDR SWAA2022031051163

- Difficulty date: June 14, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 53,510 hours, 31,655 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING #2 SLAT LOWER SKIN T/E ALUMINUM FILLER IS BROKEN OFF AT O/B END. / REPAIRED LEFT WING #2 SLAT LOWER SKIN T/E ALUMINUM FILLER AT O/B END REF SRM 57-42-01-2R-6
